# SDR 2004FA0000922

- Difficulty date: November 22, 2004
- Submitted: November 22, 2004
- Operation: General aviation
- Aircraft: N300K
- Make and model: Gulstm GV
- Aircraft serial: 587
- Aircraft time: 2,722 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 1159SCL56613
- Condition: Corroded
- Location: Mlg
- Part time: 2,722 hours, 1,229 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN MAINTENANCE FOR THE SCHEDULED 5 YEAR LANDING GEAR CORROSION INSPECTION.  FOUND AFT TRUNNION PINS AND THRU BOLT PN: NAS1962C56 SEVERELY CORRODED.  PART REPLACED WITH NEW.
